# SDR YENA20160306221

- Difficulty date: March 6, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 26,428 hours, 16,461 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 4120T17P02
- Part serial: CFL9732B
- Condition: Failed
- Location: Oil System
- Part time: 27,395 hours, 16,985 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 1 LOW PRESSURE, ENGINE OIL QUANTITY WAS FLUCTUATING 2-3 QTS.  IAW NON-NORMAL QRH PROCEDURES MADE PRECAUTIONARY ENGINE SHUTDOWN ; R & R NR 1 ENGINE OIL PRESSURE SWITCH. AMM 79-33-01 LEAK & OPS NORMAL R & R NR 1 ENGINE OIL FILTER AMM 79-21-13/400.
